Detail publikace

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

Originální název

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

Anglický název

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations

Jazyk

en

Originální abstrakt

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered

Anglický abstrakt

The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered

BibTex


@article{BUT41744,
  author="Josef {Diblík}",
  title="The singular Cauchy-Nicoletti problem for system of two ordinary differential equations",
  annote="The singular Cauchy-Nicoletti problem for system of two ordinary differential equations is considered",
  chapter="41744",
  journal="Mathematica Bohemica",
  number="117",
  volume="1992",
  year="1992",
  month="january",
  pages="55",
  type="journal article - other"
}